# SDR SWAA2025093018990

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 69,717 hours, 41,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND C/B P18-3 B10 TRIPPED; RESET NO HELP. AD-D717-01-100SWA. REPLACED AFT BATTERY CHARGER ANF BATTERY. EXPIRES (25NOV2025) OPS CHECK GOOD. REF AMM 33-51-06.
